Bi-algébroïdes de Lie des variétés CRF généralisées

Translated title of the contribution: Lie bialgebroids of generalized CRF-manifolds

Yat Sun Poon, Aïssa Wade

Research output: Contribution to journalArticlepeer-review


The notion of a generalized CRF-structure on a smooth manifold was recently introduced and studied by Vaisman (2008) [6]. An important class of generalized CRF-structures on an odd dimensional manifold M consists of CRF-structures having complementary frames of the form ξ±η, where ξ is a vector field and η is a 1-form on M with η(ξ)=1. It turns out that these kinds of CRF-structures give rise to a special class of what we called strong generalized contact structures in Poon and Wade [5]. More precisely, we show that to any CRF-structures with complementary frames of the form ξ±η, there corresponds a canonical Lie bialgebroid. Finally, we explain the relationship between generalized contact structures and another generalization of the notion of a Cauchy-Riemann structure on a manifold.

Translated title of the contributionLie bialgebroids of generalized CRF-manifolds
Original languageFrench
Pages (from-to)919-922
Number of pages4
JournalComptes Rendus Mathematique
Issue number15-16
StatePublished - Aug 2010

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Lie bialgebroids of generalized CRF-manifolds'. Together they form a unique fingerprint.

Cite this